# SDR UPS00833573

- Difficulty date: July 19, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 55 FRAME IS CRACKED AT LONG 24R.  REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
